Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 36, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 2, 2016, 2:56 AM EDT for Laurel County, Pulaski County, Rockcastle County, Kentucky. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2016, 2:56 AM EDT (06:56 UTC)
- Expired
- Aug 2, 2016, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Laurel County, KY, Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:00 AM EDT | FLASH FLOOD | 1 Sw Science Hill, KY | WATER RESCUE ONGOING FOR ONE VEHICLE AT A LOW WATER CROSSING BRIDGE ON NORWOOD MOUNT ZION ROAD CROSSING BIG CLIFTY CREEK ABOUT ONE ROADMILE OUTSIDE OF SCIENCE HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1309 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
496
WGUS53 KJKL 020656
FFWJKL
KYC125-199-203-021300-
/O.NEW.KJKL.FF.W.0036.160802T0656Z-160802T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
256 AM EDT TUE AUG 2 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 900 AM EDT TUESDAY
* AT 252 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
CONTINUING TO PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. TWO TO
THREE INCHES OF RAIN IN THE PAST THREE HOURS HAS ESTIMATED TO HAVE
ALREADY FALLEN OVER PORTIONS OF NORTHERN PULASKI COUNTY NEAR
EUBANK. THIS HEAVY RAIN IS ALSO EXPECTED TO AFFECT ROCKCASTLE AND
NORTHWESTERN LAUREL COUNTIES. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY IN THE WARNED AREA.
* SOME LOCATIONS THAT SHOULD EXPERIENCE FLOODING INCLUDE...
MOUNT VERNON...SCIENCE HILL...OTTOWA...HAZEL PATCH...DONARO...
WELLHOPE...ORLANDO...QUAIL...MAGNUM...LAKE LINVILLE...
MUELLERSVILLE...LEVEL GREEN...ROUNDSTONE...BANDY...HOGUE...
DUDLEY STATION...WILDIE...PINE HILL...
INDIAN LAKES PARK AND GUM SULPHUR.
EXCESSIVE RAINFALL OVER THE WARNED AREA WILL LIKELY CAUSE MUD SLIDES
IN AREAS OF STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...
MUD...VEGETATION AND OTHER LOOSE MATERIALS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3736 8456 3733 8451 3744 8446 3747 8424
3722 8416 3711 8490
$$
JP2 follow-up statements
511
WGUS73 KJKL 020934
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
534 AM EDT TUE AUG 2 2016
KYC125-199-203-021300-
/O.CON.KJKL.FF.W.0036.000000T0000Z-160802T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-PULASKI KY-ROCKCASTLE KY-
534 AM EDT TUE AUG 2 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM EDT FOR
NORTHWESTERN LAUREL...NORTHERN PULASKI AND ROCKCASTLE COUNTIES...
AT 528 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN HAVE EXITED THE WARNED AREA. HOWEVER, RUNOFF
FROM EARLIER HEAVY RAIN IS STILL COLLECTING INTO THE LARGER CREEKS
AND STREAMS. WATER LEVELS ALONG THESE CREEKS AND STREAMS AND IN LOW
WATER CROSSING AREAS IS EXPECTED TO BE HIGH AT THIS TIME. FLOODING
OF LOW LYING LOCATIONS ALONG THESE CREEKS AND STREAMS AND LOW WATER
CROSSING IS LIKELY OCCURRING AT THIS TIME. WATER LEVELS ARE LIKELY
NEARING A CREST IN THESE LOCATIONS AND SHOULD BEGIN TO RECEDE BY
SUNRISE, HOWEVER.
THE EXCESSIVE RAINFALL OVER THE WARNED AREA COULD STILL LEAD TO MUD
SLIDES IN AREAS OF STEEP TERRAIN. ANY MUD SLIDE CAN CONSIST OF
ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
SOME LOCATIONS THAT MAY BE EXPERIENCING FLOODING INCLUDE...
MOUNT VERNON...SCIENCE HILL...OTTOWA...HAZEL PATCH...DONARO...
WELLHOPE...ORLANDO...QUAIL...MAGNUM...LAKE LINVILLE...
MUELLERSVILLE...LEVEL GREEN...BANDY...HOGUE...DUDLEY STATION...
PINE HILL...INDIAN LAKES PARK...GUM SULPHUR...BEE LICK AND HUMMEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS DURING AND AFTER HEAVY RAIN. DO NOT ATTEMPT TO
CROSS FLOODED ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3736 8456 3733 8451 3744 8446 3742 8432
3743 8423 3722 8416 3711 8490
$$
JP491
WGUS73 KJKL 021100
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
700 AM EDT TUE AUG 2 2016
KYC125-199-203-021108-
/O.CAN.KJKL.FF.W.0036.000000T0000Z-160802T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-PULASKI KY-ROCKCASTLE KY-
700 AM EDT TUE AUG 2 2016
...THE FLASH FLOOD WARNING FOR NORTHWESTERN LAUREL...NORTHERN PULASKI
AND ROCKCASTLE COUNTIES IS CANCELLED...
CALLS TO COUNTY DISPATCHES INDICATED THAT FLOOD WATERS HAVE RECEDED.
SINCE HEAVY RAIN HAS ENDED, FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3736 8456 3733 8451 3744 8446 3742 8432
3743 8423 3722 8416 3711 8490
$$
JPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 1:35 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 2, 1:35 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Jackson KY 135 AM EDT TUE AUG 2 2016 .UPDATE... Issued at 135 AM EDT TUE AUG 2 2016 Made a few minor tweaks to the forecast grids, mainly to adjust the timing and eastward track of a small complex of showers and storms that is currently moving across the souther half of the forecast area. These showers and storms appear to be moving along a track that is a bit further south than the inherited forecast was indicating, so appropriate changes were made to reflect this. Also ingested the latest hourly obs to establish new trends in the hourly forecast data. The changes made did warrant issuing a new zone forecast text product or hazardous weather outlook at this time. UPDATE Issued at 1120 PM EDT MON AUG 1 2016 Updated the grids and zone forecast for the rest of the night lowering thunder chances to just isolated while including the patchy fog - locally dense. The lingering cluster of convection just to the west will slowly die out but with the boundary still in the area will maintain a small chance for convection through the night. Also, tweaked the T and Td grids per the latest obs and trends. These have been sent to the NDFD and web servers with an updated ZFP and HWO to follow shortly. UPDATE Issued at 845 PM EDT MON AUG 1 2016 00Z sfc analysis shows a washed out frontal boundary across Kentucky. This contributed to another round of showers and storms containing heavy rains for this afternoon and lasting into the evening. Some of the rains were excessive leading to urban and small stream flood concerns for portions of the area that saw training of the convection. Places to the west and east of the CWA seem to have borne the brunt of the heaviest rainfall and flooding, though. Additional storms continue the over Central Kentucky and these are expected to translate east through the rest of the evening before mostly fading out. However, for now will allow for storm chances to go into the night, though becoming more isolated after midnight. The grids have been updated with this thought in mind and in conjunction with the latest HRRR/HRRR time lag guidance. Did also add a touch of patchy dense fog to the valleys for later tonight into Tuesday morning, especially for the spots that saw the most rain. T and Td grids were updated with respect to current obs and trends. These all have been sent to the NDFD and web servers. && .SHORT TERM...(This evening through Tuesday night) Issued at 405 PM EDT MON AUG 1 2016 A stationary front is currently draped from west to east across the north-central portion of the state. Along this boundary, two MCS's formed and were moving eastward as of this morning. By noon, the western most system was falling apart, while the MCS across north central KY was continuing a strong push eastward. Over the next hour, afternoon heating and the lift associated with the boundary began kicking up scattered showers and thunderstorms. As of 3pm, these showers and storms had become more scattered to numerous across the northern half of the CWA, merging with the north central MCS to create a large conglomerate of showers and thunderstorms. These showers and thunderstorms are expected to continue to develop and track across the northern half of the CWA along the frontal boundary through this evening. Our main concern at this point is heavy rains that may accompany some of the stronger cells, and the potential for training storms as they move in a west to easterly fashion. By this evening, expect best coverage to begin dropping off as we lose daytime heating and instability. The front will remained draped across the state, however, and all of the CAMs are continuing to show masses of showers and thunderstorms continuing across portions of the CWA. Unfortunately, none of the models have a good handle on where any of this convection will set up, with each one putting it in a different location within the CWA. Tried to match up as best as possible, with better chances in the north during the first part of the night (coinciding with ongoing conditions), and then better convection along the southern half of the CWA late as the boundary drops southward. Given the light winds and significant moisture across the area, included mention of patchy fog overnight, especially in the valley locations and along the northern CWA where some clearing may occur. However, this may actually be a bit underplayed, as some areal fog cannot be ruled out. Will pass on to next shift to monitor. While the frontal boundary axis will drop south and west of much of the CWA during the day tomorrow, continued moisture and instability from heating will be enough to promote pop up showers and thunderstorms by early afternoon, the increasing in coverage, especially across the far eastern portion of the state, during the rest of the afternoon. Once we lose daytime heating Tuesday evening, lack of strong forcing will quickly cut off convection. Kept much of Tuesday night dry as a result, although some of the CAMs are spitting out some very isolated convection, spawning from moisture which is wrapping around the high sitting off to our west. Confidence was too low in this to include mention of pops during this time, but may be something to watch. As for temperatures, expect near or just above normal values through the short term period. Winds will be light and variable as well. .LONG TERM...(Wednesday through Monday) Issued at 342 PM EDT MON AUG 1 2016 We start off the period in the periphery of a upper level high centered across the Southern plains states. Then a upper level low drives east into the northeast US and will bring slightly lower heights for the weekend. The models are in decent agreement with the overall upper level pattern based on spaghetti plots. However no strong surface signals exist till we get closer to the weekend. The other issue in terms of POPs in this pattern will be potential for MCS activity. Therefore will stick with the model blend which would lead to slight chance storms generally through Thursday given the mesoscale nature of MCS. Then by the weekend a frontal boundary is expected to dive south and will become the driver for convection over the weekend. At this point, models are in decent agreement with the boundary then becoming quasi stationary by Sunday. Right now the blends are going with chance POPs Saturday, but would expect the blends will continue to increase as continuity increases. The PWATs are also expected to increase aoa 2 inches into the weekend leading to potential for heavy rain with any storms that develop. After this think chance POPs will transition south and stay there late weekend into early next week. That said will keep most spots in slight chance just given the airmass. Temperature through the period will become slightly above average with highs topping out in the upper 80s to lower 90s. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) ISSUED AT 135 AM EDT TUE AUG 2 2016 Scattered showers and a few thunderstorms will be affecting the taf sites at JKL, LOZ, and SME through around 8Z this morning. The strong storm at this time will be moving across SME and LOZ between 6 and 8Z, and will bring brief heavy downpours and cloud to ground lighting with it. Conditions at SME and LOZ will fluctuated between VFR and IFR while the showers and storms move through, and should settle to IFR between 8 and 12Z as the rain slacks off and fog sets in. The airports at SYM, SJS, and JKL will likely see periods of IFR to LIFR conditions due to fog over the next several hours, before conditions improve to MFVR around sun rise and then VFR once the fog dissipates by 13Z. Isolated to scattered showers and storms will remain a possibility at all the airports through around 23Z on Wednesday. && .JKL Watches/Warnings/Advisories... None. && UPDATE...AR SHORT TERM...JMW LONG TERM...DJ AVIATION...AR
Hazardous weather outlook, Aug 1, 11:30 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1130 PM EDT MON AUG 1 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-030630- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 1130 PM EDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JMW/GREIF
In the hours before
Special weather statement, Aug 2, 1:13 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
113 AM EDT TUE AUG 2 2016
KYZ079-080-083-084-020600-
WAYNE-LAUREL-MCCREARY-PULASKI-
113 AM EDT TUE AUG 2 2016
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...LAUREL...MCCREARY...
AND PULASKI COUNTIES THROUGH 2 AM EDT...
AT 112 AM EDT...A STRONG THUNDERSTORM WAS OVER PULASKI COUNTY PARK...
OR NEAR SOMERSET...MOVING EAST AT 25 MPH.
EXPECT FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS WITH THIS
THUNDERSTORM AND WIND GUSTS IN EXCESS OF 30 MPH ARE ALSO POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...SCIENCE HILL...BURNSIDE...PULASKI COUNTY PARK...BUNCH...
NAOMI...FRAZER...BENT...FAUBUSH...SOMERSET PULASKI AIRPORT...
MAGNUM...KIDDER...GENERAL BURNSIDE S.P....HUXLEY...GRADE...QUINTON...
ELIHU...ROCKCASTLE SPRINGS...GREENWOOD AND SHOPVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
32...AND BETWEEN MILE MARKERS 39 AND 40.
LOUIS B. NUNN PARKWAY
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3712 8490 3719 8478 3714 8420 3680 8437
3698 8485 3700 8484 3701 8486 3705 8491
3709 8491
TIME...MOT...LOC 0512Z 281DEG 22KT 3703 8470
JPSpecial weather statement, Aug 2, 1:59 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
159 AM EDT TUE AUG 2 2016
KYZ068-069-079-080-084>086-116-020645-
JACKSON-ROCKCASTLE-LAUREL-KNOX-WHITLEY-CLAY-MCCREARY-PULASKI-
159 AM EDT TUE AUG 2 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JACKSON...
ROCKCASTLE...LAUREL... KNOX...WHITLEY...CLAY...MCCREARY...AND
PULASKI COUNTIES THROUGH 245 AM EDT...
AT 155 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR BEE LICK TO NEAR BLOSS TO NEAR ALPINE...AND MOVING EAST AT
25 MPH.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS
WITH THESE THUNDERSTORMS AND WIND GUSTS IN EXCESS OF 30 MPH ARE ALSO
POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LONDON...MOUNT VERNON...DORTHAE...VOX...HAZEL PATCH...DONARO...
MOORE HILL...BENT...PARROT...JEP HILL...JOHNETTA...COLLINGSWORTH...
PORTERSBURG...ROYRADER...MCHARGUE...HUXLEY...HIGHTOP...COOKSBURG...
LAKE LINVILLE AND EGLON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HAL ROGERS PARKWAY BETWEEN MILE MARKERS 1 AND 10.
INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 23 AND
65.
KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 11.
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 26 AND
40.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3693 8457 3716 8453 3732 8461 3736 8456
3733 8451 3739 8448 3748 8406 3725 8388
3688 8402
TIME...MOT...LOC 0555Z 260DEG 20KT 3737 8451 3718 8437 3695 8446
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:56 AM EDT | Areal Flood Advisory | JKL | Jackson, Rockcastle | 3 hr |
| Aug 2, 1:03 AM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Rockcastle | 3 hr |
| Aug 2, 1:13 AM EDT | Special Weather Statement | JKL | Pulaski | 47 min |
| Aug 2, 1:59 AM EDT | Special Weather Statement | JKL | Jackson, Laurel, Rockcastle | 46 min |
| Aug 2, 2:14 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 3 hr |
| Aug 2, 3:39 AM EDT | Flash Flood Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.